# SDR AALA20012156

- Difficulty date: December 8, 2001
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N587AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53250
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FRONT HALF THROUGH ROW 19 INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
